Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
karam

how long after your course does it take for you to no longer get post-workout (weight training) joint pains?

Recommended Posts

how long after your course does it take for you to no longer get post-workout (weight training) joint pains?

Link to comment
Share on other sites

If you have pains they'll most likely be with you for life. As the docs say, if all of Accutanes side effects haven't subsided within 6-8 months something is wrong with you.

Good luck weight lifting.

Link to comment
Share on other sites

how long after your course does it take for you to no longer get post-workout (weight training) joint pains?

yeah, I'll be done with accutane at the end of this month

I just saw a youtube video of someone saying that their post-workout joint pains went away after a month

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×